International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 677-680
A note on finite codimensional linear isometries of into
1Department of Basic Technology, Applied Mathematics and Physics, Yamagata University, Yomezawa 992, Japan
2Department of Mathematics, Faculty of Science, Yamagata University, Yamagata 990, Japan
Received 24 April 1994; Revised 25 May 1995
Copyright © 1995 Sin-Ei Takahasi and Takateru Okayasu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a pair of compact Hausdorff spaces. It is shown that a certain
property of the class of continuous maps of onto is equivalent to the non-existence of linear
isometry of into whose range has finite codimension .